# SDR IPXA2016101009124

- Difficulty date: September 14, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING UPPER SKIN HAS CORROSION AT XORS.560 AND STRINGER 13.  REPAIRED THE SKIN IAW 011-5730-01-A6485 REV. I/R AND EO MD11-5730-62057-A.
